Alert archive / Vermont / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 37, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jun 8, 2012, 6:56 PM EDT for 6 counties in Vermont; Clinton County, Essex County, New York. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2012, 6:56 PM EDT (22:56 UTC)
- Expired
- Jun 8, 2012, 8:00 PM EDT
- In force
- 64 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Clinton County, NY, Essex County, NY, Caledonia County, VT, Chittenden County, VT, Franklin County, VT, Grand Isle County, VT, Lamoille County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 22 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.9 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
253
WUUS51 KBTV 082256
SVRBTV
NYC019-031-VTC005-007-011-013-015-023-090000-
/O.NEW.KBTV.SV.W.0037.120608T2256Z-120609T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
656 PM EDT FRI JUN 8 2012
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL CALEDONIA COUNTY IN NORTHEAST VERMONT...
LAMOILLE COUNTY IN NORTHWEST VERMONT...
NORTH CENTRAL WASHINGTON COUNTY IN CENTRAL VERMONT...
SOUTHEASTERN GRAND ISLE COUNTY IN NORTHWEST VERMONT...
NORTHEASTERN ESSEX COUNTY IN NORTHERN NEW YORK...
SOUTHEASTERN CLINTON COUNTY IN NORTHERN NEW YORK...
NORTHERN CHITTENDEN COUNTY IN NORTHWEST VERMONT...
SOUTHERN FRANKLIN COUNTY IN NORTHWEST VERMONT...
* UNTIL 800 PM EDT.
* AT 651 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
EXTENDED FROM ST. ALBANS BAY TO WEST MILTON TO COLCHESTER POINT TO
EXIT 34 I87...AND WERE MOVING EAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
WINOOSKI...WESTFORD...SOUTH BURLINGTON...JERICHO...UNDERHILL STATE
PARK...WATERVILLE...WILLISTON...RICHMOND...STOWE...MORRISVILLE...
WOLCOTT...ELMORE...
THIS LINE OF SEVERE THUNDERSTORMS IS ALSO PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
BOATERS ON LAKE CHAMPLAIN SHOULD SEEK SAFE HARBOR NOW! STRONG WINDS
WILL CAUSE HIGHER WAVES AND SUDDEN WIND SHIFTS MAY OVERTURN BOATS.
&&
LAT...LON 4463 7250 4453 7240 4445 7245 4438 7280
4447 7372 4455 7337 4462 7327 4486 7315
TIME...MOT...LOC 2257Z 278DEG 26KT 4476 7306 4460 7313
4453 7323 4449 7347
$$
LOCONTO2 follow-up statements
842
WWUS51 KBTV 082317
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
717 PM EDT FRI JUN 8 2012
VTC005-082327-
/O.CAN.KBTV.SV.W.0037.000000T0000Z-120609T0000Z/
CALEDONIA VT-
717 PM EDT FRI JUN 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CALEDONIA COUNTY
IS CANCELLED...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
LAT...LON 4465 7299 4460 7264 4455 7249 4446 7253
4438 7280 4447 7372 4455 7337 4462 7327
TIME...MOT...LOC 2317Z 278DEG 26KT 4474 7286 4458 7293
4451 7303 4447 7327
$$
NYC019-031-VTC007-011-013-015-023-090000-
/O.CON.KBTV.SV.W.0037.000000T0000Z-120609T0000Z/
LAMOILLE VT-WASHINGTON VT-GRAND ISLE VT-ESSEX NY-CLINTON NY-
CHITTENDEN VT-FRANKLIN VT-
717 PM EDT FRI JUN 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHEASTERN CLINTON AND NORTHEASTERN ESSEX COUNTIES IN NORTHERN
NEW YORK...AND NORTH CENTRAL WASHINGTON COUNTY IN CENTRAL VERMONT...
AND SOUTH CENTRAL FRANKLIN...CENTRAL CHITTENDEN...SOUTH CENTRAL GRAND
ISLE AND SOUTHERN LAMOILLE COUNTIES IN NORTHWEST VERMONT...
AT 714 PM EDT A LINE OF SEVERE THUNDERSTORMS WAS REPORTED PRODUCING
ONE INCH DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THESE SEVERE STORMS EXTENDED FROM EAST FLETCHER TO NORTH UNDERHILL TO
ESSEX CENTER TO JUNIPER ISLAND...AND WERE MOVING EAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
NORTH WILLISTON...JERICHO CENTER...WILLISTON...EXIT 11 I89...
STOWE...MORRISVILLE...MOSCOW...MOUNT WORCESTER...
THESE SEVERE THUNDERSTORMS ARE ALSO CAPABLE OF PRODUCING DEADLY CLOUD
TO GROUND LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
BOATERS ON LAKE CHAMPLAIN SHOULD SEEK SAFE HARBOR NOW! STRONG WINDS
WILL CAUSE HIGHER WAVES AND SUDDEN WIND SHIFTS MAY OVERTURN BOATS.
&&
LAT...LON 4465 7299 4460 7264 4455 7249 4446 7253
4438 7280 4447 7372 4455 7337 4462 7327
TIME...MOT...LOC 2317Z 278DEG 26KT 4474 7286 4458 7293
4451 7303 4447 7327
$$
LOCONTO015
WWUS51 KBTV 082350
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
750 PM EDT FRI JUN 8 2012
NYC019-031-VTC007-011-013-015-023-090000-
/O.EXP.KBTV.SV.W.0037.000000T0000Z-120609T0000Z/
LAMOILLE VT-WASHINGTON VT-GRAND ISLE VT-ESSEX NY-CLINTON NY-
CHITTENDEN VT-FRANKLIN VT-
750 PM EDT FRI JUN 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLINTON AND
NORTHEASTERN ESSEX COUNTIES IN NORTHERN NEW YORK...AND NORTH CENTRAL
WASHINGTON COUNTY IN CENTRAL VERMONT...AND SOUTH CENTRAL FRANKLIN...
CENTRAL CHITTENDEN...SOUTH CENTRAL GRAND ISLE AND SOUTHERN LAMOILLE
COUNTIES IN NORTHWEST VERMONT WILL EXPIRE AT 800 PM EDT...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE AREA. THEREFORE THE
NATIONAL WEATHER SERVICE HAS ALLOWED THE SEVERE THUNDERSTORM WARNING
TO EXPIRE.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
LAT...LON 4465 7299 4460 7264 4455 7249 4446 7253
4438 7280 4447 7372 4455 7337 4462 7327
TIME...MOT...LOC 2350Z 278DEG 26KT 4470 7253 4454 7260
4448 7270 4444 7294
$$
LOCONTOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 5:20 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 8, 5:20 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 520 PM EDT FRI JUN 8 2012 .SYNOPSIS... SHOWERS AND A FEW STRONGER STORMS WILL END LATER THIS EVENING AS AN UPPER LEVEL DISTURBANCE PUSHES INTO FAR EASTERN NEW ENGLAND. OUTSIDE OCCASIONAL HIGH CLOUDS SOUTH AND WEST...GENERALLY DRY WEATHER IS EXPECTED BY SATURDAY INTO EARLY NEXT WEEK AS TEMPERATURES TREND WARMER. THE NEXT CHANCE OF SIGNIFICANT RAINFALL WILL OCCUR BY THE MIDDLE PORTIONS OF NEXT WEEK AS A WEAK FRONT SAGS INTO THE REGION. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... AS OF 513 PM EDT FRIDAY...BASED ON LATEST RADAR COVERAGE AND INTENSITY OF CELLS...HAVE INCREASED POPS FOR PORTIONS OF NORTHERN NEW YORK AND INCLUDED ENHANCED WORDING IN PLACES WHERE IT WAS NOT MENTIONED EARLIER. NO OTHER CHANGES TO FORECAST AT THIS TIME. PREVIOUS DISCUSSION... FCST REMAINS ESSENTIALLY ON TRACK AS WE HEAD INTO THE EVENING HOURS. ROBUST NRN STREAM UPPER SHORTWAVE WILL TRACK INTO FAR ERN MAINE OVERNIGHT WITH HIGH PRESSURE SETTLING SOUTH INTO OUR AREA TOWARD SUNRISE SATURDAY. UNTIL THEN...STILL DECENT COVERAGE OF SHOWERS/STORMS THROUGH THE 8/9PM HOUR AS SFC FRONT AND BEST PVA/DYNAMICAL UPPER SUPPORT PUSH THROUGH THE REGION. DESPITE CLOUDS AND COOLER PBL TEMPS...MODEST INSTABILITY...STEEP LOW LVL LAPSE RATES AND INCREASING 0-6KM BULK SHEAR/DIFFLUENCE ON THE FRONT NOSE OF 500-300 MB UPPER JET SHOULD KEEP SHOWERS/STORMS GOING THROUGH EARLY EVENING. A FEW COULD STILL REACH STRONG TO BRIEFLY SEVERE LEVELS...AND WILL CONTINUE IDEA OF GUSTY WINDS/HAIL EARLY...BUT MOST CELLS SHOULD REMAIN BELOW HIGHER END THRESHOLDS. OVERNIGHT LOWS SIMILAR TO LAST NIGHT...GENERALLY 45 TO 55 WITH CUSTOMARY COOL/WARM SPOTS. PATCHY FOG ALSO A GOOD BET. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... AS OF 333 PM EDT FRIDAY...QUIET WX THEN EXPECTED FOR THE REMAINDER OF THE SHORT TERM THROUGH SUNDAY AS SFC HIGH PRESSURE SETTLES SOUTH FROM QUEBEC PROVIDING MAINLY DRY CONDITIONS. TONIGHT'S FRONTAL BOUNDARY WILL SETTLE OFF TO OUR SOUTH AND WEST ACROSS CENTRAL NY BY TOMORROW...WITH ANY DECAYING MCS/CONVECTIVE DEBRIS SHOWERS LIKELY REMAINING WELL SOUTH AND WEST. DID OPT TO CARRY JUST AN OUTSIDE CHC OF A FEW SHOWERS AND SOME MID TO HIGH LVL CLOUDS ACROSS THE SRN SLV/SWRN DACKS TO ACCT FOR SLIGHT QPF DIFFERENCES IN THE MODELS...OTW SUNNY/PTLY SUNNY SKIES EXPECTED. HIGHS SEASONAL 70 TO 75. THEN CLR/PTLY CLOUDY SATURDAY NIGHT ONWARD AS HIGH PRESSURE SETTLES INTO THE REGION. A GRADUAL WARMUP IN TEMPERATURES IS EXPECTED...WITH HIGHS BY SUNDAY CLIMBING INTO THE UPPER 70S TO LOWER 80S UNDER COMFORTABLE HUMIDITY LEVELS. && .LONG TERM /MONDAY THROUGH FRIDAY/... AS OF 325 PM EDT FRIDAY...BEGINNING PORTION OF THE EXTENDED WILL CONTINUE TO HAVE NORTHEAST REGION UNDER HIGH PRESSURE WITH MAIN PORTION OF RIDGE OFF THE EAST COAST. CWA WILL BE UNDER SOUTHERLY FLOW FOR BOTH DAYS. STEADY WAA INTO THE AREA WILL BRING ABV NORMAL TEMPS. 850 TEMPS WILL RANGE +12C TO +16C...GIVING US HIGHS IN THE 80S...AND LOWS IN THE 50S/60S. WESTERN PORTIONS OF THE CWA WILL SEE INCR CLDS TUESDAY AS FRNT APPROACHES REGION. THIS MAY HAMPER TEMPS WEST AS CHANCE FOR PRECIP POSSIBLE. TIMING OF FRNTL PRECIP DOES CONTINUE TO DIFFER IN LATEST MDL RUNS...BUT BULK OF RAIN...WITH THUNDER CHANCES WILL OCCUR WED. THURSDAY INTO FRIDAY WILL SEE SLOW CLRING TREND FROM W TO E AS RIDGE BUILDS IN FROM GREAT LKS REGION. TEMPS NEAR TO BLW NORMAL AS MAIN WIND REGIME WILL BRING COOLER AIRMASS FROM EC CANADA. MDLS DO HINT AT WK TROUGH LINGERING OFF COAST FOR LATTER PORTIONS OF EXTENDED...SO WILL KEEP SL CHANCE FOR A SHOWER IN W/ FOCUS OVER E VT. && .AVIATION /21Z FRIDAY THROUGH WEDNESDAY/... THROUGH 18Z SATURDAY...THRU 00Z SAT...ALL SITES WILL SEE A MIX OF VFR/MVFR CEILINGS AS PRECIPITATION AHEAD OF FRNTL BOUNDARY PUSHES THRU AREA. BKN025-030 WITH ANY POTENTIAL THUNDER AND 3-5SM FOR VSBY. AFT 00Z...MAINLY VFR SKIES W/ IFR FG FOR SLK/MPV W/ VSBY 1-2SM. AFT 10Z-12Z...VFR SKIES WITH INCR CLDS SLK/RUT WITH APPROACH OF NEXT SYSTEM. -SHRA DEVELOPING BY 18Z. WINDS SSW5-10KTS BECM LGT/VAR AFT 00Z THURSDAY...BECM NNW 5-10KTS BY 12Z SATURDAY. OUTLOOK 18Z SATURDAY THROUGH WEDNESDAY...MORE SHOWERS ALONG AND SOUTH OF A MSS TO SLK TO MPV LINE WL BE POSSIBLE ON SATURDAY AS A WARM FRNT LIFTS TWD OUR REGION. VFR CONDITIONS WL PREVAIL IN ANY LIGHT SHOWER ACTIVITY. HIGH PRES AND VFR CONDITIONS WL CONT FOR SUNDAY THROUGH EARLY NEXT WEEK. A SFC BOUNDARY AND SFC HEATING MAY PRODUCE SCATTERED SHOWERS/STORMS ON TUES AFTN. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...JMG NEAR TERM...JMG/RJS SHORT TERM...JMG LONG TERM...JN AVIATION...JN/TABER
Hazardous weather outlook, Jun 8, 3:52 AM EDT, 15 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 352 AM EDT FRI JUN 8 2012 NYZ026>031-034-035-087-VTZ001>012-016>019-090800- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 352 AM EDT FRI JUN 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS NORTHERN NEW YORK BY EARLY THIS AFTERNOON AND SPREAD INTO VERMONT BY MID AFTERNOON. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER AND LOCALIZED WIND GUSTS TO 50 MPH. THESE STRONG WINDS COULD CAUSE ISOLATED POWER OUTAGES AND A FEW TREE LIMBS TO BE BLOWN DOWN. IN ADDITION...THESE STORMS WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS. THE OVERALL AREAL COVERAGE AND INTENSITY OF THE STORMS WILL DECREASE BY EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON ACROSS THE NORTH COUNTRY.
In the hours before
Local storm report, Jun 8, 6:47 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
647 PM EDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG BRUSHTON 44.83N 74.51W
06/08/2012 FRANKLIN NY PUBLIC
TREES DOWN
&&
EVENT NUMBER BTV1200155
MABLocal storm report, Jun 8, 6:48 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
648 PM EDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL SARANAC 44.65N 73.74W
06/08/2012 M0.75 INCH CLINTON NY PUBLIC
PUBLIC
&&
EVENT NUMBER BTV1200156
MABLocal storm report, Jun 8, 6:50 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
650 PM EDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL WATERBURY 44.34N 72.75W
06/08/2012 M0.50 INCH WASHINGTON VT PUBLIC
PUBLIC
&&
EVENT NUMBER BTV1200157
MABLocal storm report, Jun 8, 6:51 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
651 PM EDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL BERLIN 44.21N 72.58W
06/08/2012 M1.00 INCH WASHINGTON VT PUBLIC
PUBLIC
&&
EVENT NUMBER BTV1200158
MABLocal storm report, Jun 8, 6:52 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
652 PM EDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL BARRE 44.20N 72.51W
06/08/2012 M0.25 INCH WASHINGTON VT PUBLIC
PUBLIC
&&
EVENT NUMBER BTV1200159
MABLocal storm report, Jun 8, 6:53 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
653 PM EDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL MONTPELIER 44.27N 72.57W
06/08/2012 M0.25 INCH WASHINGTON VT PUBLIC
PUBLIC
&&
EVENT NUMBER BTV1200160
MABThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 2:46 PM EDT | Special Weather Statement | BTV | Rutland | 59 min |
| Jun 8, 2:49 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland, Windsor | 56 min |
| Jun 8, 4:55 PM EDT | Special Weather Statement | BTV | Chittenden, Grand Isle | 65 min |
| Jun 8, 5:07 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle, Lamoille | 41 min |
| Jun 8, 5:19 PM EDT | Severe Thunderstorm Warning | BTV | Grand Isle | 56 min |
| Jun 8, 6:01 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Lamoille, Washington | 59 min |
| Jun 8, 6:33 PM EDT | Severe Thunderstorm Warning | BTV | Grand Isle | 27 min |
| Jun 8, 6:43 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Lamoille, Orange, Washington | 51 min |
| Jun 8, 7:25 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Lamoille, Washington | 65 min |
| Jun 8, 7:48 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Caledonia, Chittenden, Orange, Rutland, Washington and 1 more | 47 min |
| Jun 8, 4:25 PM EDT | Special Weather Statement | BTV | St. Lawrence | 65 min |
| Jun 8, 4:47 PM EDT | Severe Thunderstorm Warning | BTV | St. Lawrence | 58 min |
| Jun 8, 5:37 PM EDT | Severe Thunderstorm Warning | BTV | St. Lawrence | 38 min |
| Jun 8, 5:51 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Franklin, St. Lawrence | 54 min |
| Jun 8, 6:39 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex, Franklin, St. Lawrence | 54 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2012Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.